Automorphy lifting for residually reducible l-adic Galois representations, II

Author: 

Allen, P
Newton, J
Thorne, J

Publication Date: 

15 December 2020

Journal: 

Compositio Mathematica

Last Updated: 

2021-11-17T01:13:18.24+00:00

Issue: 

11

Volume: 

156

DOI: 

10.1112/s0010437x20007484

page: 

2399-2422

abstract: 

<jats:p>We revisit the paper [<jats:italic>Automorphy lifting for residually reducible</jats:italic><jats:inline-formula><jats:alternatives><jats:inline-graphic xmlns:xlink="http://www.w3.org/1999/xlink" mime-subtype="png" xlink:href="S0010437X20007484_inline2.png" /><jats:tex-math>$l$</jats:tex-math></jats:alternatives></jats:inline-formula>-<jats:italic>adic Galois representations</jats:italic>, J. Amer. Math. Soc. <jats:bold>28</jats:bold> (2015), 785–870] by the third author. We prove new automorphy lifting theorems for residually reducible Galois representations of unitary type in which the residual representation is permitted to have an arbitrary number of irreducible constituents.</jats:p>

Symplectic id: 

1196011

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article